Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 177, NWS Charleston, WV

December 18, 2016Carter County, Greenup County, Kentucky; 4 counties in Ohio; Mason County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Dec 18, 2016, 1:14 AM EST for Carter County, Greenup County, Kentucky; 4 counties in Ohio; Mason County, West Virginia. It was in force for 46 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 18, 2016, 1:14 AM EST (06:14 UTC)
Expired
Dec 18, 2016, 2:00 AM EST
In force
46 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Carter County, KY, Greenup County, KY, Gallia County, OH, Jackson County, OH, Lawrence County, OH, Vinton County, OH, Mason County, WV

The radar

The Charleston,WV radar (KRLX), 105 km from the middle of the area, began a volume at 06:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 18, 1:18 AM ESTTSTM WND DMG5 Wnw Greenup, KYTREE BLOCKING CNTY RTE 827 AT ALCORN RIDGE RD PER DISPATCH. TIME ESTIMATED FROM RADAR.
Dec 18, 1:36 AM ESTTSTM WND DMGRussell, KYTREE DOWN ON RIVERVIEW RD PER DISPATCH. TIME ESTIMATED FROM RADAR.
Dec 18, 1:45 AM ESTTSTM WND DMGPedro, OHTREE FELL ON HOUSE ON RTE 93 PER DISPATCH. TIME ESTIMATED VIA RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.2 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2016-12-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 19 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2016-12-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 434 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
19 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
733 m above ground
0-6 km bulk shear
94 kt
0-1 km storm-relative helicity
434 m²/s²
0-3 km storm-relative helicity
523 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

418 
WUUS51 KRLX 180614
SVRRLX
KYC043-089-OHC053-079-087-163-WVC053-180700-
/O.NEW.KRLX.SV.W.0177.161218T0614Z-161218T0700Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
114 AM EST SUN DEC 18 2016

The National Weather Service in Charleston West Virginia has issued a

* Severe Thunderstorm Warning for...
  Northwestern Carter County in northeastern Kentucky...
  Greenup County in northeastern Kentucky...
  Lawrence County in southeastern Ohio...
  Gallia County in southeastern Ohio...
  South central Vinton County in southeastern Ohio...
  Jackson County in southeastern Ohio...
  West central Mason County in western West Virginia...

* Until 200 AM EST

* At 114 AM EST, a severe thunderstorm was located over Letitia, or
  near Portsmouth, moving northeast at 55 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Ashland, Portsmouth, Ironton, Jackson, Wellston, Gallipolis, Coal
  Grove, Oak Hill, Rio Grande, Lake Vesuvius, New Boston, Greenup,
  Load, Gesling, Greenbo Lake, Letitia, Oldtown, Franklin Furnace,
  Gallia and Carter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3849 8319 3859 8307 3868 8303 3873 8303
      3876 8289 3858 8284 3857 8281 3860 8274
      3868 8276 3868 8270 3875 8270 3875 8266
      3885 8265 3886 8276 3894 8275 3895 8279
      3918 8242 3863 8214 3835 8322
TIME...MOT...LOC 0614Z 240DEG 49KT 3866 8297 

HAIL...<.75IN
WIND...60MPH
 
$$

21
1 follow-up statement
313 
WWUS51 KRLX 180653
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
153 AM EST SUN DEC 18 2016

KYC043-089-OHC053-079-087-163-WVC053-180703-
/O.EXP.KRLX.SV.W.0177.000000T0000Z-161218T0700Z/
Carter KY-Greenup KY-Lawrence OH-Gallia OH-Vinton OH-Jackson OH-
Mason WV-
153 AM EST SUN DEC 18 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CARTER...
GREENUP...LAWRENCE...GALLIA...SOUTH CENTRAL VINTON...JACKSON AND WEST
CENTRAL MASON COUNTIES WILL EXPIRE AT 200 AM EST...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However gusty winds
and heavy rain are still possible with this thunderstorm.

LAT...LON 3849 8319 3859 8307 3868 8303 3873 8303
      3876 8289 3858 8284 3857 8281 3860 8274
      3868 8276 3868 8270 3875 8270 3875 8266
      3885 8265 3886 8276 3894 8275 3895 8279
      3918 8242 3863 8214 3835 8322
TIME...MOT...LOC 0653Z 240DEG 49KT 3891 8242 

$$

21

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 17, 10:20 PM EST, 2 hours 54 minutes earlier.

Area forecast discussion, Dec 17, 10:20 PM EST, 2 hours 54 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
1020 PM EST Sat Dec 17 2016

.SYNOPSIS...
Strong cold front pushes through later tonight and Sunday with
heavy rain. Turning colder Sunday with rain turning over to snow
from west to east. High pressure through mid week.

&&

.NEAR TERM /THROUGH SUNDAY/...
As of 1000 PM Saturday...

Tweaked hourly grids based on latest trends. Temps are still
running very mild this evening courtesy of a very strong LLJ
keeping the atmospheric well mixed. Highs for today are still
waiting to be set in some places. Incredible for a mid December
night.

As of 700 PM Saturday...

Forecast on track this evening as we wait for the front to slip
southeast into the area. Rain...some of which is on the moderate
side...will work into the area as the night progresses. QPF
amounts generally look to run either side of an inch across a good
portion of the area...enhanced by convective elements within the
frontal band. See hydro section at bottom for info regarding the
flash flood watch. It will remain very mild in the warm sector
this evening with a good breeze to boot.

As of 230 PM Saturday...

Numerous showers and strong gusty winds are expected ahead of an
approaching cold front. The front should reach the OH river by
03-06Z. Although the high resolution models are faster with the
onset of pcpn when compared with the synoptic models, all agree in
pcpn amounts of 1 to 2 inches. It will be warm enough for all pcpn
start as liquid ahead of the front. Once the front passes, strong
cold advection is evident in model data, perhaps changing all pcpn
to all snow by Sunday morning.

Models also show 50-60 knots at H850 and 40-50 at H925. In the
warm sector, flow will be upgliding preventing a complete mix out
of winds to the surface. Therefore, not going with advisory. Expect
30-40 wind gusts at elevations greater than 2000 feet. Therefore,
issue a Wind advisory for the higher elevations from Randolph and
Pocahontas counties, south to southeast Raleigh county.

Used the blend of models for temperatures through the period.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/...
As of 145 PM Saturday...

Some lingering snow showers possible in the mountains Sunday night
until about midnight or so. Overnight low temperatures will be a
large contrast to what we saw 24 hours earlier with temps dipping
down into the upper teens and low 20s. There is some concern with
the Monday morning commute, as any wet spots that still remain
will freeze and drivers could be caught off guard to slick roads.
Will have to wait and see how fast temps drop tomorrow evening and
an SPS may be needed to get the word out for icy conditions.

High pressure takes control on Monday and although it will be
chilly at first before the air mass modifies a bit Tuesday, we
will remain dry.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
As of 155 PM Saturday...

High pressure remains in control until at least Wednesday night.
The models start to diverge towards the end of the week and into
Christmas Weekend. Zonal flow aloft becomes more amplified for the
weekend.

Guidance does agree that a fast moving system on Thursday into
Friday, tracking through the southern Great Lakes west to east.
This system will drive a cold front through and Northwest flow
behind the front could kick off some lingering upslope mountain
snow Thursday night, but for the most part this system will bring
rain.

Then our weekend is very uncertain at this time, as some guidance
hold a ridge overhead that keeps us warm while other scenarios
have a front pushing through Saturday into Sunday. For now have
just went with a blend of ensemble and operational guidance for
days 6 and 7 due to the difference in solutions.

&&

.AVIATION /03Z SUNDAY THROUGH THURSDAY/...
As of 700 PM Saturday...

A strong cold front approaches from the west this afternoon and
tonight. Models are in agreement with a strong LLJ around 75 kts
tonight...much of which will be hard pressed to mix down. As a
result LLWS was coded up at all TAF sites until the jet can
subside as the front crosses. Expect deteriorating conditions as
frontal showers move across...with IFR conditions at times. Winds
could gust to 35 kts as the front crosses overnight at the TAF
sites. Low CIGS are expected behind the front with IFR conditions
continuing for a time into the early morning hours. Conditions
gradually improve Sunday morning...though the back edge of the
precip will be changing to sleet/snow before ending from west to
east which will likely bring brief IFR conditions back into the
picture. Winds will diminish Sunday morning as the LLJ moves off
to the northeast.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z MONDAY...

FORECAST CONFIDENCE: Low to medium with timing of changing
conditions.

ALTERNATE SCENARIOS: Timing and extent of IFR or worse conditions
overnight tonight may vary.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                                                  SUN 12/18/16
UTC 1HRLY       03   04   05   06   07   08   09   10   11   12   13   14
EST 1HRLY       22   23   00   01   02   03   04   05   06   07   08   09
CRW CONSISTENCY  H    L    H    L    L    L    L    H    H    H    M    L
HTS CONSISTENCY  L    H    M    M    H    H    L    L    L    M    M    L
BKW CONSISTENCY  M    L    L    L    L    L    L    L    L    M    H    L
EKN CONSISTENCY  M    L    L    L    L    L    L    L    M    M    M    L
PKB CONSISTENCY  H    H    H    H    H    M    M    M    L    L    L    L
CKB CONSISTENCY  M    M    L    L    L    L    M    L    M    H    H    M

AFTER 00Z MONDAY...
No widespread IFR conditions expected.

&&

.HYDROLOGY...
As of 0530 PM Saturday...

1-3hr FFG are around an inch or less in 1 hour and 1 to 1.5 in 3
hours over the watch area. Showers and Thunderstorms associated
with a cold front to our west will move over the area overnight
tonight and continue into early Sunday morning. These storms are
capable of producing up to an inch in an hour. If this rain is
realized it could cause flooding in low lying and poor drainage
areas. Also, this rain could cause quick rises and flooding on small
streams and creeks.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Wind Advisory until 7 AM EST Sunday for WVZ516-518-520-522>526.
     Flash Flood Watch through Sunday morning for WVZ010-011-019-
     020-029>032-039-040-525-526.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...ARJ/MPK
NEAR TERM...ARJ/30
SHORT TERM...MPK
LONG TERM...MPK
AVIATION...30

HYDROLOGY...99
Hazardous weather outlook, Dec 17, 5:27 PM EST, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
527 PM EST SAT DEC 17 2016

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>009-
013>018-024>028-033-034-515-517-519-521-182230-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-MASON-JACKSON WV-WOOD-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-
CALHOUN-MINGO-LOGAN-BOONE-CLAY-BRAXTON-MCDOWELL-WYOMING-
NORTHWEST RALEIGH-NORTHWEST FAYETTE-NORTHWEST NICHOLAS-
NORTHWEST WEBSTER-
527 PM EST SAT DEC 17 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...AND PORTIONS OF
CENTRAL WEST VIRGINIA...NORTHEAST WEST VIRGINIA...NORTHERN WEST
VIRGINIA...SOUTHEAST WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND
WESTERN WEST VIRGINIA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

WVZ516-518-520-522>524-182230-
SOUTHEAST RALEIGH-SOUTHEAST FAYETTE-SOUTHEAST NICHOLAS-
SOUTHEAST WEBSTER-NORTHWEST POCAHONTAS-SOUTHEAST POCAHONTAS-
527 PM EST SAT DEC 17 2016

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST WEST
VIRGINIA AND SOUTHEAST WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

WVZ010-011-019-020-029>032-039-040-182230-
PLEASANTS-TYLER-RITCHIE-DODDRIDGE-GILMER-LEWIS-HARRISON-TAYLOR-
UPSHUR-BARBOUR-
527 PM EST SAT DEC 17 2016

...FLASH FLOOD WATCH IN EFFECT FROM MIDNIGHT EST TONIGHT THROUGH
SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WEST
VIRGINIA AND NORTHERN WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

WVZ525-526-182230-
NORTHWEST RANDOLPH-SOUTHEAST RANDOLPH-
527 PM EST SAT DEC 17 2016

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST
SUNDAY...
...FLASH FLOOD WATCH IN EFFECT FROM MIDNIGHT EST TONIGHT THROUGH
SUNDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST WEST
VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Dec 18, 12:48 AM EST, 26 minutes before
Special Weather Statement
National Weather Service Charleston WV
1248 AM EST SUN DEC 18 2016

OHZ067-075-076-085-WVZ009>011-180645-
Meigs-Washington-Morgan-Athens-Tyler-Pleasants-Wood-
1248 AM EST SUN DEC 18 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ATHENS...
WASHINGTON...SOUTHEASTERN MORGAN...NORTHEASTERN MEIGS...NORTHERN
WOOD...PLEASANTS AND WESTERN TYLER COUNTIES...

At 1248 AM EST, a strong thunderstorm was located 8 miles east of
Athens, moving northeast at 55 mph.

Wind gusts of 50 to 55 mph are possible with this storm.

Locations impacted include...
Parkersburg, Athens, Marietta, Belpre, St. Marys, Beverly,
Middlebourne, Coolville, Vienna, Williamstown, Sistersville, Belmont,
Boaz, Tuppers Plains, Washington, Lubeck, Newport, Matamoras, North
Hills and Lowell.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 Interstate 77 in West Virginia between mile markers 174 and 186.
 Interstate 77 in Ohio between mile markers 1 and 17.
 Route 50 in West Virginia between mile markers 1 and 12.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Excessive runoff from heavy rainfall will cause elevated levels on
small creeks and streams, and ponding of water on country roads and
farmland along the banks of creeks and streams.

LAT...LON 3963 8145 3959 8135 3959 8128 3961 8127
      3958 8125 3957 8104 3954 8104 3960 8096
      3939 8082 3937 8090 3939 8093 3936 8094
      3911 8206 3932 8209 3962 8159 3959 8159
      3958 8148 3964 8147 3965 8145
TIME...MOT...LOC 0548Z 240DEG 49KT 3929 8194

21

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 18, 12:52 AM ESTSevere Thunderstorm WarningRLXGreenup38 min
Dec 18, 1:34 AM ESTSpecial Weather StatementRLXBoyd, Carter, Lawrence26 min
Dec 18, 2:07 AM ESTSpecial Weather StatementRLXBoyd, Lawrence53 min
Dec 18, 2:10 AM ESTSpecial Weather StatementRLXBoyd, Lawrence50 min
Dec 18, 12:48 AM ESTSpecial Weather StatementRLXAthens, Washington57 min
Dec 18, 12:58 AM ESTSevere Thunderstorm WarningRLXAthens, Morgan, Washington47 min
Dec 18, 1:52 AM ESTSpecial Weather StatementRLXAthens, Meigs, Washington23 min
Dec 18, 6:57 AM ESTAreal Flood WarningRLXWashington21 hr
Dec 18, 9:03 AM ESTAreal Flood WarningRLXWashington6 hr
Dec 18, 11:12 AM ESTAreal Flood WarningRLXWashington20 hr
Dec 18, 2:35 PM ESTAreal Flood WarningRLXWashington14 hr
Dec 18, 2:44 AM ESTSpecial Weather StatementRLXBarbour, Boone, Braxton, Calhoun, Clay, Doddridge and 12 more46 min
Dec 18, 3:33 AM ESTSpecial Weather StatementRLXLogan, McDowell, Mingo, Raleigh, Wyoming57 min
Dec 18, 3:37 AM ESTSpecial Weather StatementRLXBarbour, Boone, Braxton, Clay, Fayette, Lewis and 6 more53 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Severe Thunderstorm Warnings in Kentucky, 2016Severe Thunderstorm Warnings in West Virginia, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.